# SDR UPS01836598

- Difficulty date: August 4, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 75,309 hours, 25,673 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576960039
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 LEFT WING L/E INTERNAL DOUBLER IS CRACKED AT XW 485. REMOVED, FABRICATED, AND REPLACED DOUBLER IAW DWG 5769600, AND SRM 51-1-21,51-1-21A.
